these teenagers on in sports and sharing the medication on top of the fact they are using without a script
What will happen to teenagers using albuterol that dont have asma?
Added 29 Jan 2013:
these teenagers are in sports and sharing the medication on top of the fact they are using without a script. there coaches are giving this medicine to them
The individuals using the albuterol without prescription are putting themselves in an extremely dangerous situation. Heart attack, stroke, seizures and death can result.
The "coach" or whoever is allowing this to occur should be immediately reported to law enforcement and school officials. This is a criminal matter.
This coach needs to be reported immediately!! I was given a prescription inhaler by my doctor for an illness. The scary part is, she didnt check it against all of my current medications. My inhaler was contraindicated (works against) *7* of my meds. I took my last dose (of 2 doses per day) around 11pm. Around 3:45 this morning, I had a seizure. It scared me to death!
This coach is taking risks with his students lives that are reckless and dangerous!
Please let someone know before innocent lives are lost. He may not know what meds they take, let alone the ones that are contraindicated. I wish you luck in this situation.
As Tee said. Report the person immediately to the league, school, and police.
Death is the answer, or permanent damage.
If your child cannot say no pull him from the league while this sorts out. His frustration is nothing in comparison to the risk. just be sure he knows why. Other parents need to know right away, in case their child has affects and has to go to the hospital. precious time could be wasted. Peer pressure is one thing. Coaches who do this are abusing the kids and authority.
- Albuterol Information for Consumers
- Albuterol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Albuterol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 5 answers
Posted 9 Oct 2012 • 3 answers
Posted 22 Jun 2013 • 4 answers
Posted 9 Mar 2015 • 1 answer
Posted 23 Sep 2015 • 0 answers